Lumps in lips 9 months after injections of Restylane Silk. Need advice please!! (photo)
Doctor Answers 8
I would recommend continued treatment with Hyaluronidase as this is likely filler. I do not believe that this is scar tissue. Be well.
Lumps after Restylane Silk
This is likely filling. Sometimes it can take more than 1 treatment with hyaluronidase to reduce lumps or filler. I recommend having this evaluated by an expert.
Thanks for bringing up this important point. Restylane can be dissolved if the bumps are a continuing problem. You can use Hyaluronidase to dissolve the HA. Your lips will get smaller so consider the pros and cons first. Best,
Dr. ALDO :)
You might also like...
Lumps after lip filler
I would make sure enough hyaluronidase was injected. Also, antibiotics might be needed. I use Hylenex. Some people use a compounded pharmacy to get their hyaluronidase and this version is less effective.
Continue with Hyaluronidase--Dissolving Restylane
It can sometimes take a series of Hyaluronidase injections in order to reduce lumps of filler. I recommend a formal consultation with an expert for best results. Best, Dr. Emer
Lumps in skin after Restylane Silk
I would probably do more hyaluronidase injections. Sometimes this needs to be repeated more than once. Make sure to see an expert for in-person evaluation and treatment.
If it is a hyaluornic acid filler then the nodules if it is product will dissolve. Are you sure it wasn't something else?
Filler injection to lips and
Sorry to hear about your situation. Did you see a core physician (derm, plastics) or was the procedure done elsewhere (Medispa etc)? Also hyaluronidase is expensive and has a very short shelf life and must be injected into the area the filler is so its use is not straightforward and it is not stocked by many offices. I would make sure that procedure is performed by a core physician.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.